Alert archive / Louisiana / Flash Flood Warnings in 2022
Flash Flood Warning 6, NWS Lake Charles, LA
NWS Lake Charles, LA issued this flash flood warning at Mar 22, 2022, 1:43 PM CDT for 5 parishes in Louisiana. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 22, 2022, 1:43 PM CDT (18:43 UTC)
- Expired
- Mar 22, 2022, 4:45 PM CDT
- In force
- 3 hr
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Acadia Parish, LA, Avoyelles Parish, LA, Lafayette Parish, LA, Saint Landry Parish, LA, Saint Martin Parish, LA
The radar
The Ft Polk radar (KPOE), 117 km from the middle of the area, began a volume at 18:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 6.7 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1548 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 514 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 269 m²/s²
- 0-3 km storm-relative helicity
- 339 m²/s²
- Significant tornado parameter
- 3.5
- Supercell composite
- 13.0
The text
As transmitted.
732
WGUS54 KLCH 221843
FFWLCH
LAC001-009-055-097-099-222145-
/O.NEW.KLCH.FF.W.0006.220322T1843Z-220322T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Lake Charles LA
143 PM CDT Tue Mar 22 2022
The National Weather Service in Lake Charles has issued a
* Flash Flood Warning for...
Southeastern Avoyelles Parish in central Louisiana...
St. Landry Parish in central Louisiana...
North Central Lafayette Parish in south central Louisiana...
Northwestern St. Martin Parish in south central Louisiana...
Northeastern Acadia Parish in southwestern Louisiana...
* Until 445 PM CDT.
* At 143 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 3 inches of rain
have fallen. Additional rainfall amounts of 2 to 4 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Opelousas, Carencro, Church Point, Simmesport, Krotz Springs,
Leonville, Arnaudville, Melville, Palmetto, Bayou Current, Sunset,
Port Barre, Washington, Grand Coteau, Cankton, Lawtell, Mire,
Branch, Richard and Big Bend.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3081 9187 3122 9177 3122 9176 3120 9172
3116 9170 3113 9172 3111 9170 3107 9171
3098 9181 3087 9180 3086 9182 3070 9173
3056 9176 3051 9173 3050 9176 3050 9170
3048 9168 3027 9216 3026 9215 3037 9241
FLASH FLOOD...RADAR INDICATED
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this flash flood warning went out at Mar 22, 12:33 PM CDT, 1 hour 10 minutes earlier.
Area forecast discussion, Mar 22, 12:33 PM CDT, 1 hour 10 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
1233 PM CDT Tue Mar 22 2022
.DISCUSSION...
For the 03/22/2022 1800 UTC TAF package.
&&
.AVIATION...
Line of thunderstorms have moved into lower Acadiana and
convection is over for KBPT/KLCH with conditions improving to VFR
by 22/19Z. Main concerns for the remainder of the afternoon will
be convection moving into KARA/KLFT with strong wind gusts and
reduced visibilities from heavy rainfall. IFR conditions will be
possible until about 20/22Z for those terminals.
Rua
&&
.PREV DISCUSSION... /issued 1111 AM CDT Tue Mar 22 2022/
DISCUSSION...
Have pretty much cleared all the hazards, Tor Watch, Flood Watch,
and Wind Advisory out of southeast Texas. Also, have cleared the
Tor Watch from Vernon Parish. Added the new Tor Watch number 61
for lower Acadiana to include the remainder of the forecast area.
QLCS feature should continue to work to the east for the remainder
of the afternoon into an increasing unstable airmass with deep
shear. Therefore, the potential for severe weather will continue
east of the Sabine River. The severe and tornado potential will be
the greatest with cell and shear axis mergers into the QLCS.
Also, heavy rainfall that could lead to flooding will be possible
as cells with high rainfall rates train along the QLCS.
Rua
PREV DISCUSSION... /issued 718 AM CDT Tue Mar 22 2022/
DISCUSSION...
All relevant products updated for newly issued Tornado Watch 60,
in effect until 2 PM CDT. No other changes at this time.
13
PREV DISCUSSION... /issued 703 AM CDT Tue Mar 22 2022/
DISCUSSION...
For the 03/22/2022 1200 UTC TAF package.
AVIATION...
Messy aviation forecast this morning with a broken band of showers
and isolated thunderstorms slowly sagging toward the SE across
interior SE TX and west central LA and another band of TSTMS near
HGX approaching from the west. In addition, isolated/scattered
showers and thunderstorms are increasing in coverage ahead of
these two features. MVFR is generally prevailing all sites, and
will continue to do so until the passage of the main convective
line to the west, which is progged to sweep eastward through the
area through this morning and afternoon before exiting to the east
by evening. Carried TEMPO thunder with IFR for the most likely
time this band will pass through each terminal. In addition,
strong and gusty south winds are expected prior to is passage,
especially KAEX and the Acadiana terminals.
13
PREV DISCUSSION... /issued 516 AM CDT Tue Mar 22 2022/
SHORT TERM [Today through Thursday]...
BKN band of showers and embedded thunderstorms stretches from NW
LA to SE TX early this morning, and is just starting to creep into
NW Tyler county. Ahead of this band, isolated mainly light
showers are noted, though some heavier showers/isolated TSTMS were
seen earlier across Tyler and northern Jasper Counties. Amid the
continued influx of warm and moist air and elevated winds
overnight, temperatures have held largely steady in the lower 70s
and they will struggle to fall much further absent precipitation,
which will continue to gradually spread into interior SE TX over
the next few hours.
Forecast for the rest of the day remains largely unchanged, as a
basal shortwave trof currently noted exiting NE MX into SRN TX
pivots NE through the mean flow around a meridional upper trof
dominating the central CONUS. This feature has already promoted
more vigorous convection between CRP and HGX, which should
continue rapidly E/ENE in a more or less N-S oriented band,
pushing across SE TX during the early to mid morning hours, then
across southern LA mid-morning through late afternoon. Discrete
TSTM formation ahead of this band is also possible. The
environment these storms will be moving into is characterized by
generally modest CAPE but very high shear/helicity, with SPC
highlighting much of the area in an enhanced to moderate risk of
severe thunderstorms (level 3 to 4 out of 5), with a greater
emphasis on damaging wind and tornado potential, including the
possibility of strong tornadoes (EF2 or greater).
While sustained gradient winds have settled down overnight away
from the coast, gusts of 25-35KT have continued to be reported,
especially along/S of I-10. With sustained speeds forecast to
increase again after sunrise, extended the eastern part of the
wind advisory (generally Marksville to Cameron eastward) through
the rest of the day, though winds will veer to the west and
decrease following the progression of the band of TSTMS.
On a slightly more positive note, the risk of flooding has
decreased a bit since yesterday, though most of the area remains
in a slight risk of excessive rainfall, with the moderate risk
just barely clipping central LA. Nonetheless, given the very high
MSTR content already in place and the potential for at least
localized heavy rainfall, will leave the inherited flash flood
watch as is.
The thunderstorm activity should be pushing east of the
Atchafalaya by early evening if not sooner, with the rest of the
short term forecast benign amid westerly flow and a drier/cooler
continental airmass.
13
LONG TERM [Friday through Monday]...
The region will remain on the eastern periphery of upper level
ridging late this week through early next week which will continue
to stream dry air aloft on northwesterly flow. At the surface, an
elongated high extending from Canada all the way into the southern
gulf will build in behind a weak, dry frontal boundary Friday and
very slowly drift from west to east across the gulf coast through
the weekend. The result will be an extended period of benign weather
with mostly clear skies and mild, seasonal temperatures.
Jones
MARINE...
Strong and gusty onshore flow will continue today ahead of a
front expected to push through the area, with an elevated
westerly flow forecast in the wake of the front tonight and
Wednesday. Widespread showers and thunderstorms will precede the
frontal passage today. Some storms will have the potential to be
severe, producing gale force winds and waterspouts. A prevailing
light to modest west to northwest flow is forecast for the rest
of the week.
13
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...Flood Watch until 7 PM CDT this evening for LAZ027>033-041>045-
052>055-073-074.
Wind Advisory until 7 PM CDT this evening for LAZ029-032-033-
042>045-052>055-074.
TX...None.
GM...Small Craft Advisory until 7 AM CDT Wednesday for GMZ450-452-455-
470-472-475.
Small Craft Advisory until 1 PM CDT this afternoon for GMZ430-
432.
Small Craft Exercise Caution through Wednesday morning for
GMZ430-432.
Small Craft Advisory until 7 PM CDT this evening for GMZ435.
Small Craft Exercise Caution from 7 PM CDT this evening through
Wednesday morning for GMZ435.
&&Hazardous weather outlook, Mar 22, 5:57 AM CDT, 7 hours 46 minutes before
Hazardous Weather Outlook National Weather Service Lake Charles LA 557 AM CDT Tue Mar 22 2022 LAZ027-028-030-031-TXZ180-201-259>262-231100- Vernon-Rapides-Beauregard-Allen-Tyler-Hardin-Northern Jasper- Northern Newton-Southern Jasper-Southern Newton- 557 AM CDT Tue Mar 22 2022 ...FLOOD WATCH IN EFFECT THROUGH THIS EVENING... This Hazardous Weather Outlook is for central Louisiana, southwest Louisiana, west central Louisiana and southeast Texas. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. A band of showers and thunderstorms will push across the area today. Some of these storms will have the potential to be severe with tornadoes, damaging winds and large hail possible. In addition to the severe weather threat, heavy rain will have the potential to lead to localized flash flooding. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. LAZ029-032-033-042>045-052>055-074-231100- Avoyelles-Evangeline-St. Landry-Jefferson Davis-Acadia-Lafayette- Upper St. Martin-Vermilion-Iberia-St. Mary-Lower St. Martin- East Cameron- 557 AM CDT Tue Mar 22 2022 ...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...FLOOD WATCH IN EFFECT THROUGH THIS EVENING... This Hazardous Weather Outlook is for central Louisiana, south central Louisiana and southwest Louisiana. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Wind Advisory. A band of showers and thunderstorms will push across the area today. Some of these storms will have the potential to be severe with tornadoes, damaging winds and large hail possible. In addition to the severe weather threat, heavy rain will have the potential to lead to localized flash flooding. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. LAZ041-073-TXZ215-216-231100- Calcasieu-West Cameron-Jefferson-Orange- 557 AM CDT Tue Mar 22 2022 ...WIND ADVISORY IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... ...FLOOD WATCH IN EFFECT THROUGH THIS EVENING... This Hazardous Weather Outlook is for southwest Louisiana and southeast Texas. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Wind Advisory. A band of showers and thunderstorms will push across the area today. Some of these storms will have the potential to be severe with tornadoes, damaging winds and large hail possible. In addition to the severe weather threat, heavy rain will have the potential to lead to localized flash flooding. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. GMZ450-452-455-470-472-475-231100- Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM-Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 557 AM CDT Tue Mar 22 2022 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM CDT WEDNESDAY... This Hazardous Weather Outlook is for the Gulf of Mexico. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Small Craft Advisory. A band of showers and thunderstorms will push across the area today. Some of these storms will have the potential to be severe with tornadoes, damaging winds and large hail possible. In addition to the severe weather threat, heavy rain will have the potential to lead to localized flash flooding. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Small Craft Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. GMZ430-432-231100- Sabine Lake-Calcasieu Lake- 557 AM CDT Tue Mar 22 2022 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... This Hazardous Weather Outlook is for the coastal lakes and bays of the Gulf of Mexico. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Small Craft Advisory. A band of showers and thunderstorms will push across the area today. Some of these storms will have the potential to be severe with waterspouts, damaging winds and large hail possible. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Elevated westerly winds will continue on Wednesday. Small craft should exercise caution headlines may be needed. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. GMZ435-231100- Vermilion Bay- 557 AM CDT Tue Mar 22 2022 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... This Hazardous Weather Outlook is for the coastal lakes and bays of the Gulf of Mexico. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Small Craft Advisory. A band of showers and thunderstorms will push across the area today. Some of these storms will have the potential to be severe with waterspouts, damaging winds and large hail possible. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Elevated westerly winds will continue on Wednesday. Small craft should exercise caution headlines may be needed. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. 13
In the hours before
Special weather statement, Mar 22, 11:46 AM CDT, 1 hour 57 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
1146 AM CDT Tue Mar 22 2022
LAZ031-032-041>043-052-074-221715-
Calcasieu LA-Acadia LA-Jefferson Davis LA-Vermilion LA-Evangeline LA-
Allen LA-East Cameron LA-
1146 AM CDT Tue Mar 22 2022
...A strong thunderstorm will impact portions of eastern Cameron,
Jefferson Davis, southwestern Evangeline, western Acadia,
southeastern Calcasieu, western Vermilion and southeastern Allen
Parishes through 1215 PM CDT...
At 1146 AM CDT, Doppler radar was tracking a strong thunderstorm near
Hayes, moving northeast at 65 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Jennings, Welsh, Iowa, Lake Arthur, Kinder, Basile, Iota, Gueydan,
Elton, Mermentau, Fenton, Rockefeller Wildlife Range, Hayes,
Lacassine National Wildlife Refuge, Grand Chenier, Klondike,
Evangeline, Morse, Hacketts Corner and Duralde.
This includes Interstate 10 in Louisiana between mile markers 42 and
75.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 200 PM CDT for central and
southwestern Louisiana.
&&
LAT...LON 2966 9285 2973 9301 2977 9316 3052 9296
3059 9242 3054 9243 3053 9245 3050 9246
3048 9249 3048 9244 2957 9258
TIME...MOT...LOC 1646Z 222DEG 54KT 3016 9289
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
DensonLocal storm report, Mar 22, 12:10 PM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1210 PM CDT TUE MAR 22 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 AM FLASH FLOOD 3 W ALEXANDRIA 31.30N 92.51W
03/22/2022 RAPIDES LA LAW ENFORCEMENT
FLOODING REPORTED IN GRUNDY COOPER
SUBDIVISION.
&&Special weather statement, Mar 22, 12:25 PM CDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
1225 PM CDT Tue Mar 22 2022
LAZ032-033-042>044-052-074-221815-
Acadia LA-Jefferson Davis LA-Lafayette LA-Vermilion LA-St. Landry LA-
Evangeline LA-East Cameron LA-
1225 PM CDT Tue Mar 22 2022
...Strong thunderstorms will impact portions of eastern Cameron,
eastern Jefferson Davis, southern Evangeline, Acadia, western
Vermilion and southwestern St. Landry Parishes through 115 PM CDT...
At 1225 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Basile to 6 miles northwest of Rockefeller
Wildlife Range. Movement was east at 25 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Opelousas, Crowley, Eunice, Jennings, Rayne, Church Point, Lake
Arthur, Basile, Iota, Gueydan, Mermentau, Rockefeller Wildlife Range,
Klondike, Evangeline, Washington, Morse, Chataignier, Mowata, Prairie
Ronde and Wright.
This includes the following highways...
Interstate 10 in Louisiana between mile markers 61 and 91.
Interstate 49 between mile markers 28 and 29.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Tornado Watch remains in effect until 200 PM CDT for central, south
central and southwestern Louisiana.
&&
LAT...LON 2957 9256 2963 9278 2971 9295 2971 9296
3054 9260 3056 9258 3059 9258 3067 9204
2956 9249
TIME...MOT...LOC 1725Z 260DEG 20KT 3047 9254 2974 9284
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
tinglerSpecial weather statement, Mar 22, 1:14 PM CDT, 29 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
114 PM CDT Tue Mar 22 2022
LAZ033-043>045-052-053-221900-
Acadia LA-Iberia LA-Lafayette LA-Vermilion LA-St. Landry LA-
Upper St. Martin LA-
114 PM CDT Tue Mar 22 2022
...Strong thunderstorms will impact portions of northwestern Iberia,
Lafayette, eastern Acadia, Vermilion, northwestern St. Martin and
central St. Landry Parishes through 200 PM CDT...
At 113 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Lawtell to 8 miles southwest of Pecan Island.
Movement was east at 25 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Lafayette, Opelousas, Crowley, Abbeville, Scott, Breaux Bridge,
Rayne, Carencro, St. Martinville, Kaplan, Church Point, Krotz
Springs, Leonville, Arnaudville, Freshwater City, Forked Island,
Intracoastal City, Pecan Island, Broussard and Youngsville.
This includes the following highways...
Interstate 10 in Louisiana between mile markers 83 and 121.
Interstate 49 between mile markers 1 and 28.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Tornado Watch remains in effect until 200 PM CDT for south central,
central and southwestern Louisiana. A Tornado Watch also remains in
effect until 700 PM CDT for south central Louisiana.
&&
LAT...LON 2958 9262 2969 9262 3065 9217 3066 9174
3051 9173 3050 9176 3047 9167 2979 9199
2972 9215 2975 9213 2977 9214 2975 9221
2969 9211 2966 9213 2961 9211 2962 9207
2958 9209 2953 9229
TIME...MOT...LOC 1813Z 276DEG 22KT 3053 9216 2960 9258
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
tinglerLocal storm report, Mar 22, 1:19 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
119 PM CDT TUE MAR 22 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1036 AM TSTM WND DMG 1 NW EFFIE 31.23N 92.17W
03/22/2022 AVOYELLES LA PUBLIC
REPORT FROM MPING: 1-INCH TREE LIMBS BROKEN;
SHINGLES BLOWN OFF.
&&Local storm report, Mar 22, 1:24 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
124 PM CDT TUE MAR 22 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1252 PM NON-TSTM WND GST 4 SSE CADE 30.03N 91.88W
03/22/2022 M53 MPH IBERIA LA ASOS
ASOS STATION KARA NEW IBERIA.
&&The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 22, 8:43 AM CDT | Special Weather Statement | LCH | Beauregard | 32 min |
| Mar 22, 9:08 AM CDT | Special Marine Warning | LCH | 67 min | |
| Mar 22, 9:14 AM CDT | Special Weather Statement | LCH | Vernon | 31 min |
| Mar 22, 9:21 AM CDT | Severe Thunderstorm Warning | LCH | Calcasieu, Cameron | 39 min |
| Mar 22, 9:40 AM CDT | Severe Thunderstorm Warning | LCH | Allen, Beauregard | 35 min |
| Mar 22, 10:03 AM CDT | Special Weather Statement | LCH | Calcasieu | 27 min |
| Mar 22, 10:09 AM CDT | Tornado Warning | LCH | Allen, Evangeline, Rapides | 21 min |
| Mar 22, 10:14 AM CDT | Special Weather Statement | LCH | Allen, Evangeline, Rapides | 31 min |
| Mar 22, 10:30 AM CDT | Tornado Warning | LCH | Allen, Evangeline | 30 min |
| Mar 22, 10:38 AM CDT | Special Weather Statement | LCH | Calcasieu | 37 min |
| Mar 22, 10:42 AM CDT | Flash Flood Warning | LCH | Allen, Avoyelles, Beauregard, Evangeline, Rapides, Vernon | 3 hr |
| Mar 22, 10:47 AM CDT | Special Weather Statement | LCH | Evangeline, Rapides | 28 min |
| Mar 22, 10:50 AM CDT | Special Marine Warning | LCH | 55 min | |
| Mar 22, 11:11 AM CDT | Special Weather Statement | LCH | Cameron, Jefferson Davis | 34 min |
| Mar 22, 11:16 AM CDT | Special Weather Statement | LCH | Avoyelles, Evangeline | 29 min |
| Mar 22, 11:46 AM CDT | Special Weather Statement | LCH | Jefferson Davis | 29 min |
| Mar 22, 12:25 PM CDT | Special Weather Statement | LCH | Acadia | 50 min |
| Mar 22, 12:29 PM CDT | Flash Flood Warning | LCH | Acadia, Allen, Avoyelles, Evangeline, Jefferson Davis, Rapides and 1 more | 3 hr |
| Mar 22, 1:11 PM CDT | Special Marine Warning | LCH | 64 min | |
| Mar 22, 1:14 PM CDT | Special Weather Statement | LCH | Lafayette, Saint Landry, Vermilion | 46 min |
| Mar 22, 1:50 PM CDT | Special Weather Statement | LCH | Saint Landry | 25 min |
| Mar 22, 2:05 PM CDT | Special Weather Statement | LCH | Iberia, Lafayette, Saint Landry, Saint Martin, Vermilion | 25 min |
| Mar 22, 2:14 PM CDT | Special Marine Warning | LCH | 61 min | |
| Mar 22, 2:45 PM CDT | Special Weather Statement | LCH | Saint Martin | 30 min |
| Mar 22, 3:14 PM CDT | Special Marine Warning | LCH | 61 min | |
| Mar 22, 3:41 PM CDT | Coastal Flood Advisory | LCH | 65 min | |
| Mar 22, 4:23 PM CDT | Special Marine Warning | LCH | 22 min |
Nearby
Flash Flood Warnings in Louisiana, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.